Alert archive / Missouri / Wind Advisories in 2025
Wind Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Mar 13, 2025, 1:34 AM CDT for 20 counties in Missouri. It took effect at Mar 14, 2025, 10:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2025, 1:34 AM CDT (06:34 UTC)
- In effect from
- Mar 14, 2025, 10:00 AM CDT
- Expired
- Mar 15, 2025, 1:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Springfield, MO
Counties Camden County, MO, Christian County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Howell County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 2759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
566 WWUS73 KSGF 130634 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 134 AM CDT Thu Mar 13 2025 MOZ056>058-069>071-080>083-091-092-095>098-103>106-131445- /O.NEW.KSGF.WI.Y.0002.250314T1500Z-250315T0600Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Texas- Dent-Webster-Wright-Christian-Douglas-Howell-Shannon-Stone-Taney- Ozark-Oregon- Including the cities of Laquey, Birch Tree, Christian Center, Nixa, Ava, Laurie, Indian Point, Greer, Selmore, March, Pomona, Kimberling City, Teresita, Versailles, Alton, Hollister, Osage Beach, West Plains, Eldon, Couch, Mansfield, Dawson, Wasola, Branson, Rome, Huggins, Powersite, Lebanon, Plato, Village of Four Seasons, Edgewater Beach, Ozark Beach, Salem, Northwye, Lynchburg, Stover, Darien, Winona, Goodhope, Seymour, Jadwin, Squires, Mountain Grove, Siloam Springs, Buffalo, Montier, Silver Dollar City, Vichy, Decaturville, Thayer, Vanzant, Forsyth, Gladden, Marshfield, Kirbyville, Olive, Lake Spring, Fort Leonard Wood, Rolla, Ozark, Waynesville, Rogersville, Thomasville, Lake Ozark, Howes, Duncan, South Fork, White Church, Graff, Crane, Bendavis, Rocky Mount, Bangert, Roby, Pottersville, Aurora Springs, Plad, Northview, Charity, Camdenton, Roach, Foose, Dogwood, Elsey, Wilderness, and Windyville 134 AM CDT Thu Mar 13 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 1 AM CDT SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, south central, and southwest Missouri. * WHEN...From 10 AM Friday to 1 AM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ073-097-101-MOZ055-066>068-077>079-088>090-093-094-101-102-131445- /O.NEW.KSGF.HW.A.0001.250314T1500Z-250315T0100Z/ Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton- Cedar-Polk-Jasper-Dade-Greene-Newton-Lawrence-McDonald-Barry- Including the cities of Lowell, Mount Vernon, El Dorado Springs, Pineville, Meinert, Greenfield, Carthage, Neosho, Aurora, Neutral, Pittsburg, Cross Timbers, Wheatland, Baxter Springs, Springfield, Mora, Quincy, Kenoma, Lamar, Chicopee, Cole Camp, Whitakerville, Joplin, Johnson City, Monett, Bolivar, Nevada, Tiffin, Stippville, Hermitage, Lone Oak, Appleton City, Marionville, Cassville, Fort Scott, Riverton, Warsaw, Stockton, Pawnee Station, Columbus, South West City, Edmonson, Arnica, Madry, Filley, Lockwood, Crockerville, Rocky Comfort, Goodman, Caplinger Mills, Sherwin, Noel, Lincoln, Cedar Springs, Weaubleau, and Anderson 134 AM CDT Thu Mar 13 2025 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Portions of southeast Kansas and central, southwest, and west central Missouri. * WHEN...From Friday morning through Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf PC
3 follow-up statements
957 WWUS73 KSGF 130649 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 149 AM CDT Thu Mar 13 2025 MOZ056>058-069>071-080>083-091-092-095>098-103>106-140015- /O.CON.KSGF.WI.Y.0002.250314T1500Z-250315T0600Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Texas- Dent-Webster-Wright-Christian-Douglas-Howell-Shannon-Stone-Taney- Ozark-Oregon- Including the cities of Laquey, Birch Tree, Christian Center, Nixa, Ava, Laurie, Indian Point, Greer, Selmore, March, Pomona, Kimberling City, Teresita, Versailles, Alton, Hollister, Osage Beach, West Plains, Eldon, Couch, Mansfield, Dawson, Wasola, Branson, Rome, Huggins, Powersite, Lebanon, Plato, Village of Four Seasons, Edgewater Beach, Ozark Beach, Salem, Northwye, Lynchburg, Stover, Darien, Winona, Goodhope, Seymour, Jadwin, Squires, Mountain Grove, Siloam Springs, Buffalo, Montier, Silver Dollar City, Vichy, Decaturville, Thayer, Vanzant, Forsyth, Gladden, Marshfield, Kirbyville, Olive, Lake Spring, Fort Leonard Wood, Rolla, Ozark, Waynesville, Rogersville, Thomasville, Lake Ozark, Howes, Duncan, South Fork, White Church, Graff, Crane, Bendavis, Rocky Mount, Bangert, Roby, Pottersville, Aurora Springs, Plad, Northview, Charity, Camdenton, Roach, Foose, Dogwood, Elsey, Wilderness, and Windyville 149 AM CDT Thu Mar 13 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 1 AM CDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, south central, and southwest Missouri. * WHEN...From 10 AM Friday to 1 AM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ073-097-101-MOZ055-066>068-077>079-088>090-093-094-101-102-140015- /O.CON.KSGF.HW.A.0001.250314T1500Z-250315T0100Z/ Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton- Cedar-Polk-Jasper-Dade-Greene-Newton-Lawrence-McDonald-Barry- Including the cities of Lowell, Mount Vernon, El Dorado Springs, Pineville, Meinert, Greenfield, Carthage, Neosho, Aurora, Neutral, Pittsburg, Cross Timbers, Wheatland, Baxter Springs, Springfield, Mora, Quincy, Kenoma, Lamar, Chicopee, Cole Camp, Whitakerville, Joplin, Johnson City, Monett, Bolivar, Nevada, Tiffin, Stippville, Hermitage, Lone Oak, Appleton City, Marionville, Cassville, Fort Scott, Riverton, Warsaw, Stockton, Pawnee Station, Columbus, South West City, Edmonson, Arnica, Madry, Filley, Lockwood, Crockerville, Rocky Comfort, Goodman, Caplinger Mills, Sherwin, Noel, Lincoln, Cedar Springs, Weaubleau, and Anderson 149 AM CDT Thu Mar 13 2025 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Portions of southeast Kansas and central, southwest, and west central Missouri. * WHEN...From Friday morning through Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf PC
729 WWUS73 KSGF 131752 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1252 PM CDT Thu Mar 13 2025 MOZ056>058-069>071-080>083-091-092-095>098-103>106-141200- /O.CON.KSGF.WI.Y.0002.250314T1500Z-250315T0600Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Texas- Dent-Webster-Wright-Christian-Douglas-Howell-Shannon-Stone-Taney- Ozark-Oregon- Including the cities of Teresita, Birch Tree, Ozark Beach, Mountain Grove, Fort Leonard Wood, Elsey, Lebanon, Versailles, Pottersville, Roach, Nixa, Winona, Siloam Springs, Buffalo, Lynchburg, Montier, Bendavis, Vanzant, Salem, Rogersville, Stover, March, Dogwood, Alton, Kirbyville, Silver Dollar City, Forsyth, Windyville, Indian Point, Greer, Gladden, Christian Center, Thayer, Village of Four Seasons, Northview, Foose, Edgewater Beach, Wilderness, Mansfield, Rome, Wasola, Lake Ozark, Branson, Bangert, Pomona, Lake Spring, Ava, Darien, Roby, Northwye, Huggins, Kimberling City, Crane, Aurora Springs, Olive, Duncan, Osage Beach, Charity, Laurie, Waynesville, Vichy, Couch, Jadwin, Howes, Dawson, Camdenton, Squires, Plato, Goodhope, Hollister, Decaturville, Laquey, Seymour, Plad, Graff, White Church, Rolla, Marshfield, Rocky Mount, Powersite, South Fork, Selmore, West Plains, Thomasville, Eldon, and Ozark 1252 PM CDT Thu Mar 13 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 1 AM CDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, south central, and southwest Missouri. * WHEN...From 10 AM Friday to 1 AM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ073-097-101-MOZ055-066>068-077>079-088>090-093-094-101-102-141200- /O.CON.KSGF.HW.A.0001.250314T1500Z-250315T0100Z/ Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton- Cedar-Polk-Jasper-Dade-Greene-Newton-Lawrence-McDonald-Barry- Including the cities of Mount Vernon, Nevada, Fort Scott, Greenfield, El Dorado Springs, Quincy, Carthage, Johnson City, Tiffin, Kenoma, Filley, Bolivar, Stockton, Anderson, Lone Oak, Sherwin, Noel, Caplinger Mills, Marionville, Lowell, Neosho, Aurora, Springfield, Monett, Baxter Springs, Neutral, Lockwood, Meinert, South West City, Cassville, Madry, Riverton, Columbus, Stippville, Warsaw, Appleton City, Weaubleau, Hermitage, Pineville, Lincoln, Cole Camp, Whitakerville, Lamar, Crockerville, Joplin, Chicopee, Cross Timbers, Arnica, Goodman, Mora, Cedar Springs, Pittsburg, Wheatland, Rocky Comfort, Pawnee Station, and Edmonson 1252 PM CDT Thu Mar 13 2025 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Portions of southeast Kansas and central, southwest, and west central Missouri. * WHEN...From Friday morning through Friday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf KP
861 WWUS73 KSGF 140739 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 239 AM CDT Fri Mar 14 2025 MOZ056>058-069>071-080>083-091-092-095-103-150000- /O.UPG.KSGF.WI.Y.0002.250314T1500Z-250315T0600Z/ /O.NEW.KSGF.HW.W.0002.250314T1500Z-250315T0600Z/ Morgan-Miller-Maries-Camden-Pulaski-Phelps-Dallas-Laclede-Texas- Dent-Webster-Wright-Christian-Stone- Including the cities of Northwye, Foose, Village of Four Seasons, Seymour, Rolla, Rocky Mount, Laurie, March, Lake Ozark, Silver Dollar City, Marshfield, Waynesville, Nixa, Christian Center, Aurora Springs, Graff, Stover, Versailles, Buffalo, Bendavis, Lynchburg, Howes, Gladden, Duncan, Charity, Decaturville, Lebanon, Dawson, Kimberling City, Ozark, Camdenton, Lake Spring, Crane, Mountain Grove, Rogersville, Elsey, Indian Point, Huggins, Selmore, Laquey, Bangert, Darien, Fort Leonard Wood, Plad, Eldon, Mansfield, Windyville, Roby, Salem, Vichy, Plato, Olive, Jadwin, Northview, Roach, and Osage Beach 239 AM CDT Fri Mar 14 2025 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT SATURDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Portions of central, east central, south central, and southwest Missouri. * WHEN...From 10 AM this morning to 1 AM CDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Use caution if you must drive. && $$ KSZ073-097-101-MOZ055-066>068-077>079-088>090-093-094-101-102-150000- /O.UPG.KSGF.HW.A.0001.250314T1500Z-250315T0100Z/ /O.NEW.KSGF.HW.W.0002.250314T1500Z-250315T0600Z/ Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton- Cedar-Polk-Jasper-Dade-Greene-Newton-Lawrence-McDonald-Barry- Including the cities of Marionville, Monett, Johnson City, Rocky Comfort, Anderson, Warsaw, Meinert, Edmonson, Bolivar, Stippville, Lamar, Stockton, Lowell, Chicopee, South West City, Cassville, Cedar Springs, Caplinger Mills, Joplin, Pawnee Station, Mount Vernon, Quincy, Sherwin, Riverton, Tiffin, Crockerville, Kenoma, Arnica, Aurora, Springfield, Goodman, Madry, Neutral, Pittsburg, Cole Camp, Wheatland, Carthage, Appleton City, Greenfield, Lincoln, Lone Oak, Weaubleau, Neosho, Fort Scott, Columbus, Pineville, Nevada, Hermitage, Cross Timbers, Filley, Noel, El Dorado Springs, Mora, Baxter Springs, Whitakerville, and Lockwood 239 AM CDT Fri Mar 14 2025 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT SATURDAY... * WHAT...South winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of southeast Kansas and central, southwest, and west central Missouri. * WHEN...From 10 AM this morning to 1 AM CDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Use caution if you must drive. && $$ MOZ096>098-104>106-150000- /O.CON.KSGF.WI.Y.0002.250314T1500Z-250315T0600Z/ Douglas-Howell-Shannon-Taney-Ozark-Oregon- Including the cities of Couch, Rome, Pottersville, Kirbyville, White Church, Winona, Goodhope, Thayer, Pomona, Greer, Siloam Springs, Forsyth, Edgewater Beach, Powersite, Wasola, Wilderness, Dogwood, Vanzant, Montier, Birch Tree, Hollister, Teresita, West Plains, Branson, Ava, South Fork, Squires, Alton, Ozark Beach, and Thomasville 239 AM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT SATURDAY... * WHAT...South winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...Howell, Oregon, Shannon, Douglas, Ozark, and Taney Counties. * WHEN...From 10 AM this morning to 1 AM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf Titus
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 13, 12:28 AM CDT, 1 hour 6 minutes earlier. Its key messages:
- There is a 10-30% chance of showers and isolated thunderstorms tonight south of Highway 60.
- There is an enhanced risk for severe thunderstorms Friday evening, mainly along and east of the Highway 63 corridor.
- Non-thunderstorm wind gusts of 40 to 50 mph are looking increasingly likely on Friday along with a significant fire danger, especially west of Highway 65.
Area forecast discussion, Mar 13, 12:28 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1228 AM CDT Thu Mar 13 2025 .KEY MESSAGES... - There is a 10-30% chance of showers and isolated thunderstorms tonight south of Highway 60. - There is an enhanced risk for severe thunderstorms Friday evening, mainly along and east of the Highway 63 corridor. - Non-thunderstorm wind gusts of 40 to 50 mph are looking increasingly likely on Friday along with a significant fire danger, especially west of Highway 65. && .SHORT TERM /THROUGH TONIGHT/... Issued at 245 PM CDT Wed Mar 12 2025 Current Conditions and Synoptic Overview: Water vapor and upper air analysis generally shows a split upper level flow pattern across the US. A shortwave could be seen currently moving east across the Texas/Oklahoma panhandle with a surface low across northern Oklahoma. The airmass was quite dry across the region with a PW value of 0.31in as the lower and mid levels are dry. There are some mid/high level clouds were moving northeast through Oklahoma towards the region however skies were currently clear with temps in the upper 70s to lower 80s. Surface RH values were in the 20-30% range however winds were very light (less than 15mph) which has kept the fire danger slightly lower. Through Tonight: The shortwave will move east through Oklahoma and into Arkansas overnight. This will likely keep most of the moisture to our south. However a few CAMS try to sneak some showers and isolated storms into areas along the Missouri/Arkansas border from Branson over to West Plains and Alton. We have kept pops in the 20-30 percent range there however many locations will remain dry. Clouds and light winds should help to keep temps well above average with most areas staying in the low to middle 50s all night. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 245 PM CDT Wed Mar 12 2025 Thursday: Some weak mid level ridging looks to build in and latest HREF guidance suggests high potential of mostly clear skies for the late morning and afternoon hours. Mean 850mb temps of 12-15C should favor highs again well above average in the upper 70s to lower 80s with some records possible. See climate section below. RH values will be similar to today however speeds again will be relatively light (less than 15 mph). Friday: A powerful storm system will move quickly through the Rockies and into the central plains. This system looks to become negatively tilted as it closes off and turns poleward Friday afternoon. To put this system into perspective, the current forecasted surface low (around 976-980mb) that tracks from Kansas into Iowa would be near the climatological minimums via NAEFS/GEFS data. Therefore, expect a very tight pressure gradient with this system with a strong dryline and Pacific front moving east towards the area. Winds: Given the strong pressure gradient, expect southerly winds to increase rapidly through the day. The ECMWF Shift of Tails tool has EFI values around 0.9 with a SOT of 1 which leads to fairly high confidence in a high wind event. Latest NBM probs for wind gusts over 45mph has now increased further into the 60-90% range. We are even seeing a signal for wind gusts approaching 55mph, especially west of Springfield as the dry line approaches and moves through. Some forecast soundings are showing strong mixing potential Friday afternoon with momentum transfers of 40-50kts. Therefore we will need to closely monitor wind gust potential as we get closer. Can not rule out a High Wind Watch or eventual Warning being issued tonight or tomorrow. This will especially be true if the dry line moves into and through the area earlier than forecast. Severe: This system will have the wind fields for severe storms however the questions remain on the moisture quality and depth. Latest trends from the NBM continue to point towards dew points reaching around 50 degrees. These low dewpoints play into the instability potential. The latest NBM shows the highest chances of MU CAPE above 500j/kg east of Highway 65. This is where SPC has a slight to enhanced risk for severe storms. Guidance continues to suggest storms developing along or east of Highway 65 and then moving east towards the eastern Ozarks. Wind fields would support all severe hazards however with moisture in question we will define these as we get closer. Some areas may not see any precip, especially west of Highway 65. The time window for severe storms will be small (4-6 hour) likely in that 6pm-12am window. However since the storm system has yet to make landfall this timeframe could still shift earlier or later. Fire: A significant to perhaps extreme fire danger could develop across the western half of the area during the afternoon and evening if that front moves through quickly. This would likely pull in a very dry airmass (RH down to 20-25%). This combined with wind gusts of 45-55mph would create a dangerous situation and we will be monitoring this closely. The Hot Dry Windy Index which is based off of GEFS members strongly supports a dangerous fire weather situation. Red Flag Warnings would likely be needed for portions of the area. The Weekend: A trough will be slow to move through Saturday and Sunday which leads to lower confidence in temps and any precip chances. Ensemble variances increase as another shot at precip arrive Sat night with a second frontal passage. Precip chances still remain low and less than 20 percent. High temps should be much closer to average if the clouds and lower 850mb temps persist. Next Week: Overall the ensembles suggest a large ridge developing which will increase the southerly winds and 850mb temps therefore well above average highs look to return along with steady winds which will only increase the fire danger again. We are already seeing signals for significant fire danger by Monday and Tuesday. && .AVIATION /06Z TAFS THROUGH 06Z FRIDAY/... Issued at 1224 AM CDT Thu Mar 13 2025 VFR conditions and light winds will persist through the TAF period. && .CLIMATE... Issued at 1143 AM CDT Wed Mar 12 2025 Record High Temperatures: March 12: KSGF: 81/2006 KVIH: 80/1954 (Broken Today) March 13: KSGF: 82/2012 KJLN: 83/2012 KVIH: 81/2012 March 14: KSGF: 82/1971 KJLN: 80/2002 KVIH: 83/2012 March 18: KVIH: 78/2012 Record High Minimum Temperatures: March 14: KSGF: 59/2012 && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...Titus CLIMATE...Burchfield
Hazardous weather outlook, Mar 12, 7:00 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 700 PM CDT Wed Mar 12 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140000- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 700 PM CDT Wed Mar 12 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited lightning risk. DISCUSSION... There is a low (15 to 30 percent) chance for scattered showers and thunderstorms tonight south of Highway 60. These thunderstorms would not be severe. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Late in the week, precipitation chances return, with a 40 to 70% chance of showers and thunderstorms Friday afternoon and evening. There is potential for storms to be severe, but confidence in impacts and specific details is limited at this time. The time window for storms would likely be limited to a 4 to 6 hour window between 6 PM and midnight. Friday will also bring gusty non-thunderstorm winds, with gusts of 40 to 50 mph and potentially 55 mph. These strong winds may be damaging and make driving difficult. In addition, the combination of low relative humidity values and strong wind gusts support a return of significant fire weather conditions again on Friday. Additional elevated to significant fire weather conditions will exist Sunday, Monday, and Tuesday of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Price
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 1:34 AM CDT | High Wind Watch | SGF | Barry, Barton, Benton, Cedar, Dade, Greene and 8 more | 25 hr |
| Mar 13, 1:41 AM CDT | Fire Weather Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 25 more | 11 hr |
| Mar 13, 12:28 PM CDT | Red Flag Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 25 more | 42 hr |
Nearby
Wind Advisories in Missouri, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.